skip to main content
Refined by: List of all Versions remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome.(Report)

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact Dermatitis, 2019, Vol.80(4), p.253(3) [Peer Reviewed Journal]

Cengage Learning, Inc.

Full text available

2
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome.(Report)

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact Dermatitis, April, 2019, Vol.80(4), p.253(3) [Peer Reviewed Journal]

Cengage Learning, Inc.

Full text available

3
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug‐induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact Dermatitis, April 2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

John Wiley & Sons, Inc.

Full text available

4
Drug reaction with eosinophilia and systemic symptoms/drug‐induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug‐induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact Dermatitis, 04/2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

Wiley (via CrossRef)

Full text available

5
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact dermatitis, April 2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

MEDLINE/PubMed (U.S. National Library of Medicine)

Full text available

6
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug‐induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio

Contact Dermatitis, Apr 2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

7
Material Type:
Article
Add to e-Shelf

Drug reaction with eosinophilia and systemic symptoms/drug-induced hypersensitivity syndrome (DRESS/DIHS) caused by levofloxacin in a patient with systemic scleroderma, rheumatoid arthritis, and Sjogren syndrome.

Matsumoto, Tatsuki ; Horino, Taro ; Inotani, Satoshi ; Ichii, Osamu ; Terada, Yoshio Matsumoto, Tatsuki (correspondence author) ; Matsumoto, Tatsuki (record owner)

Contact dermatitis, April 2019, Vol.80(4), pp.253-254 [Peer Reviewed Journal]

© ProQuest LLC All rights reserved

Full text available

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Searching Remote Databases, Please Wait